The Journal
About the Journal
Editorial Board
Submission
Ethics Statement
Contacts
Recent Issues
Online First
Volume 1, Issue 1

Local convergence of a higher-order method in Banach spaces

Pages: 68 – 80

Authors

Debasis Sharma, Sanjaya Kumar Parhi

Abstract

We present the study of the local convergence for a fourth-order convergent nonlinear system solver under Lipschitz continuous Fr\'{e}chet derivative in Banach spaces. Our analysis only needs the first-order Fr\'{e}chet derivative to show the convergence and provides the radius of convergence ball, the computable error bounds and the uniqueness of the solution. This study is applicable in solving such problems for which higher-order derivative-based earlier studies fail. Furthermore, the generalization of this analysis using H\"{o}lder condition is studied. Finally, we solve a nonlinear system and various nonlinear integral equations to validate the usefulness of our theoretical outcomes.

Full Text (PDF format)

Received: 7 March 2020; Accepted: 20 March 2020.